# SDR HALA2009022400061

- Difficulty date: February 24, 2009
- Submitted: February 25, 2009
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 65,204 hours, 30,388 cycles
- Engine: Ge CF680A2
- System (JASC): 8097 · Engine Starting System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Start Valve
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, NO N2 ROTATION RT ENG DURING START.  OPEN ENG COWL AND RESEATED START VALVE CONNECTOR.  OPS CKD OK.  OK FOR SERVICE, CLOSED AND SECURED RT ENG COWL.
